MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that one of the injectors is broken.When inserted the lens, the lens did not escape and one foot of the lens broke on the way into the patient's eye.The lens has now been removed and replaced with a new one.Additional information has been requested.
 
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A health care professional reported that one of the injectors is broken.When inserted the lens, the lens did not escape and one foot of the lens broke on the way into the patient's eye.The lens has now been removed and replaced with a new one.Additional information received and stated that, company injector broke the lens.The iol is not suspected.Additional information will be provided under manufacturer report number 2523835-2023-00438.

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key17008719
Report Number9612169-2023-00389
Device Sequence Number6872423
Product Code HQL
UDI-Device Identifier00380655093191
UDI-Public00380655093191
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.200
Device Lot Number25551560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date05/26/2023
Supplement Report FDA Received Date08/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH INJECTOR
Patient SexUnknown